How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Norbert Scheufele Your Own Question
Dr Norbert Scheufele
Dr Norbert Scheufele,
Category: OB GYN
Satisfied Customers: 19426
Experience:  specialist at self employed
28905844
Type Your OB GYN Question Here...
Dr Norbert Scheufele is online now
A new question is answered every 9 seconds

I have very irregular periods and have had irregular periods

Customer Question

I have very irregular periods and have had irregular periods since I started my period a couple months before I turned twelve. I am now eighteen and sick and tired of my horrendous periods. My periods have been regular for three months when I was sixteen, that was it. I have been put on birth control and that made me have a period for an entire month without stop. The reason I was put on birth control was because I would have periods that lasted for two weeks, I'd be off for a week and then have another two week period. This lasted for about four or five months. After I finally got off the birth control I didn't have a period for two months and then they were back to being horrendously irregular. I have been to multiple doctors to figure out why I am having terribly irregular periods that are so heavy, they are very very heavy. I also am usually always blotting and just recently I have been having the usual white mucus stuff but it smells absolutely terrible. I am currently on a very heavy flow and I need it to stop. I am not sexually active, I do not have diabetes, I do have iron deficiency but that is to do with all of the blood that I lose during my period. Is there any thing I can do to make this go away or at least get better. Please what do you suggest?
Submitted: 1 year ago.
Category: OB GYN
Expert:  Dr Norbert Scheufele replied 1 year ago.

Hello,

the reason for your problem seems to be a hormonal disorder of your cycle. A solution will be the use of a multi-phase type of contraception pill. Please ask your OB/GYN for it.

Hope you will resolve this problem soon, best regards,

Dr. N. Scheufele

Expert:  Dr Norbert Scheufele replied 1 year ago.

Hello,

if there are still open questions, I will be glad to answer them. Otherwise please don´t forget to honour my work with a kindly rating.

Thanks a lot, all the best for you,

Dr. N. Scheufele